# SDR YENA2025022500192

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 60,207 hours, 21,338 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2769, BOS-FLL. 'ODOR EVENT ( APU SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
